Bäcklund transformation for axially symmetric SU(N) Bogomolny equations

Zalán Horváth, Tibor Kiss-Toth

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The generalization of Neugebauer's Bäcklund transformation is given for the axially symmetric SU (N) Bogomolny equations. An analogue of the Neugebauer-Kramer mapping is constructed for the SU (3) case.

Original languageEnglish
Pages (from-to)325-328
Number of pages4
JournalZeitschrift für Physik C Particles and Fields
Volume13
Issue number4
DOIs
Publication statusPublished - Dec 1982

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Bäcklund transformation for axially symmetric SU(N) Bogomolny equations'. Together they form a unique fingerprint.

  • Cite this